Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 173, NWS Raleigh, NC

August 7, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 7, 2018, 11:21 PM EDT for 4 counties in North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 11:21 PM EDT (03:21 UTC)
Expired
Aug 7, 2018, 11:53 PM EDT
In force
32 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chatham County, NC, Montgomery County, NC, Moore County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 117 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS52 KRAH 080321
SVRRAH
NCC037-123-125-151-080415-
/O.NEW.KRAH.SV.W.0173.180808T0321Z-180808T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1121 PM EDT TUE AUG 7 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northwestern Moore County in central North Carolina...
  Northeastern Montgomery County in central North Carolina...
  Southeastern Randolph County in central North Carolina...
  Southwestern Chatham County in central North Carolina...

* Until 1215 AM EDT

* At 1121 PM EDT, a severe thunderstorm was located over Seagrove, or
  7 miles southwest of North Carolina Zoo, moving east at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Troy, Biscoe, Seagrove, Robbins, Star, Candor, Steeds, Seven Lakes,
  Harpers Crossroads and Highfalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3541 7997 3560 7984 3560 7940 3520 7961
TIME...MOT...LOC 0321Z 290DEG 13KT 3553 7982 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
3 follow-up statements
044 
WWUS52 KRAH 080337
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1137 PM EDT TUE AUG 7 2018

NCC123-080347-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Montgomery NC-
1137 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3558 7970 3560 7940 3520 7961 3530 7971
      3551 7977
TIME...MOT...LOC 0337Z 290DEG 13KT 3551 7975 

$$

NCC037-125-151-080415-
/O.CON.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Randolph NC-Chatham NC-
1137 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHWESTERN MOORE...SOUTHEASTERN RANDOLPH AND SOUTHWESTERN
CHATHAM COUNTIES...

At 1137 PM EDT, a severe thunderstorm was located over Seagrove, or 7
miles south of North Carolina Zoo, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Robbins, Harpers Crossroads, Highfalls, Eagle Springs and Seven
Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 7970 3560 7940 3520 7961 3530 7971
      3551 7977
TIME...MOT...LOC 0337Z 290DEG 13KT 3551 7975 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
337 
WWUS52 KRAH 080344
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1144 PM EDT TUE AUG 7 2018

NCC151-080353-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Randolph NC-
1144 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakenedand 
moved out of the county. Therefore, the warning has been cancelled.

LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
      3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0343Z 290DEG 13KT 3550 7972 

$$

NCC037-125-080415-
/O.CON.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Chatham NC-
1144 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHWESTERN MOORE AND SOUTHWESTERN CHATHAM COUNTIES...

At 1143 PM EDT, a severe thunderstorm was located near Seagrove, or 8
miles south of North Carolina Zoo, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Robbins, Harpers Crossroads, Highfalls and Seven Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
      3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0343Z 290DEG 13KT 3550 7972 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
623 
WWUS52 KRAH 080353
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1153 PM EDT TUE AUG 7 2018

NCC037-125-080403-
/O.CAN.KRAH.SV.W.0173.000000T0000Z-180808T0415Z/
Moore NC-Chatham NC-
1153 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOORE AND
SOUTHWESTERN CHATHAM COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3547 7966 3551 7962 3552 7955 3559 7955
      3560 7940 3528 7958 3536 7970
TIME...MOT...LOC 0351Z 290DEG 13KT 3549 7968 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:18 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 7, 9:18 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
918 PM EDT Tue Aug 7 2018

.SYNOPSIS...
A surface trough will linger across central NC until a weak cold
front approaches from the west late Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 918 PM Tuesday...

Thunderstorms have been driven by outflows from earlier storms
moving SE across the northern Piedmont. MLCapes, even at 900 PM
local time ranged in the 1500 J/KG to 2000 J/KG along the
intersection of the surface trough and outflow boundary. This
boundary extended from SW to NE across the Piedmont, moving very
slowly SE. There is developing CINH over the SW and W Piedmont and
Foothills where the nighttime cooling stabilization has begun.

Interestingly, the IR satellite data indicated a rapid expansion of
68-70 below zero (very cold cloud tops) over Yadkin/Surry/Stokes
Counties and over Vance County recently. We should have an
additional hour or two of marginally severe thunderstorms before
they weaken just before midnight or so. Some additional development
is possible, especially in the Triad region as there was still some
surface moisture convergence of high PW's in the 1.7 to 1.8 range
directed into the surface trough and outflows.

Only isolated storms expected around Laurinburg and Raeford through
midnight, otherwise a minimum of POP in the south and east. Partly
cloudy in general expected overnight with lows in the 70s.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
As of 310 PM Tuesday...

Copy and paste today's forecast in for Wednesday. The piedmont
trough will remain in place over the area. Primarily diurnal
convection with coverage similar to today, mainly along differential
heating boundaries. Pwats in the 1.5-2.0 range will also persist.
The upper level trough will start to push the ridge south late
Wednesday into Wednesday night, with increasing warm, moist
advection into central NC. With the majority of convection holding
off until later in the evening, expect highs to reach the low to mid
90s, resulting in heat indices in the 100-103 range along and east
of I-85. Overnight lows also similar to to night, low to mid 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 215 PM TUESDAY...

Longer range forecast remains on track with a steady rise in diurnal
convection coverage, along with a gradual decrease in daytime
heating potential through the period.

A surface lee-side trough will remain across the area through the
end of the workweek before finally becoming washed out by a
shortwave likely to stall a front across region by Friday morning.
In the upper-levels, an amplifying trough over the Great Lakes and
Northeast will become more prominent late in the period before
transitioning into more of a cutoff upper low early next work-week.
Most of Thursday looks to be relatively dry ahead of the front which
is likely to enter and stall across central NC primarily after
sunset. Can't rule out an airmass thunderstorm and/or pre-frontal
trough-initiated storm, but signals remain relatively sparse thanks
to an utter lack of forcing. Some residual showers/storms will
likely spill east of the Appalachians with the front after sunset,
absorbing what's left of the instability before dying out near the
Triangle overnight Thursday/pre-dawn Friday. Southerly/southwesterly
flow becomes better established over the weekend, giving the
potential for more widespread shower/storm development, especially
in the Saturday through Monday time frame. Guidance suggests drier
air moving into the region on Tuesday.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 830 PM Tuesday...

24 Hour TAF Period:  Expect mostly VFR conditions through the TAF
period with short wave ridging over the area helping to limit the
usual afternoon/evening tstm activity over central NC through the 24
hour TAF period. However, lingering isolated to scattered showers
and storms may affect KRDU and possibly KINT/KGSO through around 04Z
or so this evening. Isolated to scattered late day/evening showers
and storms will again be possible Wednesday as well, with the best
chance across the far NW Piedmont. Otherwise, outside of possibly
some patchy sub-VFR visbys at KRWI, VFR conditions are expected.

Outlook: A typical summer pattern is expected, featuring mainly
afternoon/evening showers and tstms each day with patchy morning fog
possible, mainly where showers/tstms occurred the day before. Right
now it appears that the coverage of shower/tstm activity will
increase over the weekend, with perhaps a more prolonged period of
sub-VFR conditions possible then.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...PWB/CBL
NEAR TERM...Badgett/KC
SHORT TERM...KC
LONG TERM...JJM/Franklin
AVIATION...BSD/NP
Hazardous weather outlook, Aug 7, 11:10 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1110 PM EDT Tue Aug 7 2018

NCZ007>011-026>028-042-043-078-089-090315-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
Johnston-Wilson-Wayne-Sampson-
1110 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>041-073>077-083>086-088-090315-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-
Hoke-Cumberland-
1110 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Strong showers and thunderstorms will produce isolated damaging wind
gusts and locally heavy rainfall. This could lead flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 7, 10:21 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     3 WNW MCLEANSVILLE      36.13N 79.71W
08/07/2018                   GUILFORD           NC   911 CALL CENTER

            TREE DOWN ON RANKIN MILL RD AND HINES CHAPEL
            RD.

&&

JFD
Special weather statement, Aug 7, 10:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1026 PM EDT TUE AUG 7 2018

NCZ073-074-080315-
Stanly NC-Montgomery NC-
1026 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND STANLY COUNTIES
UNTIL 1115 PM EDT...

At 1025 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plyler, or near Albemarle, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Locust, Norwood, Badin, Oakboro,
Stanfield and Mount Gilead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3526 8046 3544 8033 3551 7985 3551 7979
      3518 7982 3518 7985 3516 7989 3517 8011
      3519 8011 3519 8013 3517 8013 3518 8024
      3521 8025 3518 8031 3519 8049
TIME...MOT...LOC 0225Z 270DEG 24KT 3533 8029

77
Special weather statement, Aug 7, 11:11 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1111 PM EDT TUE AUG 7 2018

NCZ024-025-040-041-076-077-080400-
Lee NC-Chatham NC-Durham NC-Harnett NC-Wake NC-Orange NC-
1111 PM EDT TUE AUG 7 2018

...THUNDERSTORMS WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING FROM
CHAPEL HILL TO JORDAN LAKE AND SANFORD... MOVING EAST INTO THE
WESTERN PART OF THE TRIANGLE AREA...

At 1106 PM EDT, Doppler radar indicated a line of thunderstorms
extending from Chapel Hill and Carrboro south to near Sanford,
moving east at 20 mph.

Frequent lightning, very heavy rain for 20 to 30 minutes, and wind
gusts to 40 mph are expected with these storms.

Locations impacted include...
Durham, Morrisville, Chapel Hill, Raleigh-Durham
International Airport, Sanford, Pittsboro, Raven Rock and Carrboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle.

Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3609 7881 3607 7878 3608 7869 3601 7850
      3587 7828 3582 7826 3571 7847 3552 7871
      3549 7866 3542 7860 3529 7920 3531 7919
      3535 7927 3540 7929 3546 7935 3584 7929
      3585 7924 3593 7926 3614 7893 3614 7880
TIME...MOT...LOC 0306Z 249DEG 17KT 3587 7915

PWB
Special weather statement, Aug 7, 11:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1116 PM EDT TUE AUG 7 2018

NCZ039-074-075-080415-
Randolph NC-Moore NC-Montgomery NC-
1116 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...CENTRAL
MONTGOMERY AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 1215 AM EDT...

At 1116 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seagrove, or 8 miles southwest of North Carolina Zoo, moving east at
15 mph.

Wind gusts up to 50 mph, heavy rainfall, and frequent lightning will
be possible with this storm.

Locations impacted include...
Troy, Biscoe, Seagrove, Robbins, Star, Candor, Steeds, Highfalls,
Eagle Springs and Seven Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3561 7985 3556 7955 3551 7956 3552 7946
      3519 7966 3535 7997 3541 7998
TIME...MOT...LOC 0316Z 290DEG 13KT 3553 7986

MORROW
Local storm report, Aug 7, 11:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1117 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND DMG     1 SE RAMSEUR            35.72N 79.64W
08/07/2018                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN AT NC-22 S AND STOUT ACRES RD.

&&

JFD
Local storm report, Aug 7, 11:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1120 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     1 S ASHEBORO            35.70N 79.81W
08/07/2018                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN ON GLENWOOD RD AND E KIVETT ST IN
            ASHEBORO.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementRAHRandolph44 min
Aug 7, 8:36 PM EDTSevere Thunderstorm WarningRAHGranville, Vance39 min
Aug 7, 9:26 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford64 min
Aug 7, 9:32 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren25 min
Aug 7, 9:47 PM EDTSpecial Weather StatementRAHDavidson, Randolph58 min
Aug 7, 10:09 PM EDTAreal Flood AdvisoryRAHRandolph3 hr
Aug 7, 10:11 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph64 min
Aug 7, 10:12 PM EDTFlash Flood WarningRAHRandolph3 hr
Aug 7, 10:26 PM EDTSpecial Weather StatementRAHMontgomery, Stanly49 min
Aug 7, 11:11 PM EDTSpecial Weather StatementRAHChatham, Durham, Harnett, Lee, Wake49 min
Aug 7, 11:16 PM EDTSpecial Weather StatementRAHMontgomery59 min
Aug 7, 11:56 PM EDTSpecial Weather StatementRAHMoore49 min
Aug 7, 11:58 PM EDTSpecial Weather StatementRAHWake62 min
Aug 8, 12:21 AM EDTSpecial Weather StatementRAHHarnett, Lee39 min
Aug 8, 12:32 AM EDTSpecial Weather StatementRAHWilson28 min
Aug 8, 12:37 AM EDTSpecial Weather StatementRAHCumberland53 min
Aug 8, 12:47 AM EDTSpecial Weather StatementRAHHarnett28 min
Aug 8, 12:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson29 min
Aug 8, 1:00 AM EDTSpecial Weather StatementRAHCumberland60 min
Aug 8, 2:19 AM EDTSpecial Weather StatementRAHBladen56 min
Aug 8, 2:33 PM EDTSpecial Weather StatementRAHForsyth57 min
Aug 8, 4:24 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange66 min
Aug 8, 4:27 PM EDTSpecial Weather StatementRAHSampson63 min
Aug 8, 4:34 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson41 min
Aug 8, 4:38 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange52 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph66 min
Aug 8, 5:05 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake40 min
Aug 8, 5:11 PM EDTSpecial Weather StatementRAHDavidson64 min
Aug 8, 5:13 PM EDTSpecial Weather StatementRAHForsyth62 min
Aug 8, 5:35 PM EDTSevere Thunderstorm WarningRAHForsyth55 min
Aug 8, 5:42 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange63 min
Aug 8, 5:51 PM EDTSpecial Weather StatementRAHScotland39 min
Aug 8, 6:15 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Orange, Randolph3 hr
Aug 8, 6:24 PM EDTFlash Flood WarningRAHChatham, Durham, Orange3 hr
Aug 8, 6:30 PM EDTSevere Thunderstorm WarningRAHChatham, Wake45 min
Aug 8, 6:39 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly81 min
Aug 8, 7:29 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Montgomery, Moore, Randolph76 min
Aug 8, 7:43 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston62 min
Aug 8, 7:51 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Richmond, Scotland54 min
Aug 8, 7:54 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax51 min
Aug 8, 7:57 PM EDTSpecial Weather StatementRAHWilson48 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.